# SDR AALA20111219TUL06

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SHEAR TIE IS CRACKED FORWARD SIDE OF FRAME 1380 ABOVE LONGERON 14 RIGHT.  INSTALLED DOUBLER ON SHEAR TIE AT STATION 1380 LONGERON 14 RIGHT PER AARD 53-10-00-20.
